Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 52, Issue 6(318)  


Extrinsic geometry of strongly parabolic multidimensional submanifolds
A. A. Borisenko
3
Quantum computations: algorithms and error correction
A. Yu. Kitaev
53
Newton polygons, curves on torus surfaces, and the converse Weil theorem
A. G. Khovanskii
113
Vasilii Vasil'evich Chernikov (obituary)
I. A. Aleksandrov, A. Yu. Vasil'ev, M. M. Lavrent'ev, A. V. Sychev
143

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On a theorem of M. Hall
N. G. Moshchevitin
145
A problem on the asymptotics of normalized eigenfunctions of the Sturm–Liouville operator on a finite interval
G. A. Aigunov
147
On the geometry of conformally semi-flat generalized Hermitian surfaces
O. E. Arsen'eva
149
An addition formula for the first semi-integral Pontryagin class in complex cobordism
V. M. Buchstaber, K. E. Feldman
151
A new proof of theorems on a universal sequence and extremal properties of discrete measures
M. L. Gerver, E. A. Kudryavtseva
153
The embedding of graphs in hypercubes and cubic lattices
M. Deza, M. I. Shtogrin
155
Laplace transforms and simplicial connections
I. A. Dynnikov, S. P. Novikov
157
On a problem of O. A. Oleinik
Yu. V. Egorov, V. A. Kondrat'ev
159
On the distribution of eigenvectors of Töplitz matrices with weakened requirements on the generating function
N. L. Zamarashkin, E. E. Tyrtyshnikov
161
On the initial jump of the free boundary in a boundary-value problem for the semilinear heat conduction equation with absorption
A. S. Kalashnikov
163
On the reduction of Yang–Mills instantons to Nahm's equations
A. G. Kovalev
165
On finite continued fractions
N. M. Korobov
167
On analogues of Finn's maximum principle for solutions of parabolic equations
V. V. Kurta
169
On compatible Poisson structures of hydrodynamic type
O. I. Mokhov
171
On compatible Poisson structures of hydrodynamic type
S. M. Natanzon
173
On the classification of elliptic fibrations with a small number of singular fibres over a base of genus 1
Nguyen Khac Viet
175
The Schrödinger operator on graphs and topology
S. P. Novikov
177
On averaging of elliptic problems in perforated domains with non-periodic structure
O. A. Oleinik, T. A. Shaposhnikova
179
On the dimension in Borsuk's problem
A. M. Raigorodskii
181
On the deficiency index of second-order matrix differential operators
V. P. Serebryakov
183
On some arithmetical properties of orbit codes in a space of matrices
V. M. Sidel'nikov, S. P. Strunkov
185
The global Weierstrass representation and its spectrum
I. A. Taimanov
187
The first initial boundary-value problem for hyperbolic systems in non-smooth domains
Nguyen Manh Hung
189
The duality of the generalized Calogero and Ruijsenaars problems
O. A. Chalykh
191

Mathematical Events
Érnest Borisovich Vinberg (on his 60th birthday)
D. V. Alekseevskii, V. O. Bugaenko, G. I. Olshanskii, V. L. Popov, O. V. Schwarzman
193
Valentin Evgen'evich Voskresenskii (on his 70th birthday)
V. A. Iskovskikh, A. A. Klyachko, A. I. Kostrikin, B. È. Kunyavskii, A. N. Parshin, S. A. Stepanov, I. R. Shafarevich
201
Selim Grigor'evich Krein (on his 80th birthday)
V. I. Arnol'd, Yu. M. Berezanskii, Yu. L. Daletskii, S. S. Kutateladze, M. M. Lavrent'ev, Yu. G. Reshetnyak, E. M. Semenov, S. A. Sklyadnev
203
Evgenii Yakovlevich Khruslov (on his 60th birthday)
O. A. Ladyzhenskaya, V. A. Marchenko, Yu. A. Mitropol'skii, S. P. Novikov, A. V. Pogorelov
205
Meetings of the St. Petersburg Mathematical Society
207
Fourth International Conference “Mathematics. Computer. Education”
V. P. Kurdyumov, G. Yu. Riznichenko, N. Kh. Rozov
209
International Conference “Stochastic and Global Analysis”
Yu. G. Borisovich, Yu. E. Gliklikh, K. D. Élvorti
211
International School-Conference “Recursion Theory and Theory of Complexity” (WRTCT'97)
M. M. Arslanov, A. A. Razborov
213
Second Kazan' School-Conference “Algebra and Analisys”
A. M. Elizarov, S. R. Nasyrov, P. L. Ul'yanov, A. N. Sherstnev
215
Tambov School-Seminar on Harmonic Analysis
V. F. Molchanov
216
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021